# SDR REXA2021092300737

- Difficulty date: September 1, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR FWD FORMER AT FS 311.75 CORRODED
"	"LOCATED & DRILLED FWD FORMER P/N 601R3108031-5 IAW CRJ 900        
SRM 51-40-11-001-001-A01. INSTALLED FWD FORMER IAW CRJ 900 SRM 51-
42-06-001-001-A01 AND 51-42-21-001-001-A01 REV 38 7-25-20 WVAC EMP
# 7006                                                            
"
